Doctor insights on:
Brown Stringy Vaginal Discharge After Starting Birth Control
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
I been having vaginal discharge light brown discharge with a slight odor for 5 months. What do I do? I'm on birth control
Thick, dark brown mousse consistency like vaginal discharge. I need to know what it is and what's causing it. I've been on birth control for 2 months.
Anovulation: It sounds as if you're experiencing anovulatory cycles. These are cycles in which the ovary fails to release an egg. This disrupts hormonal levels and makes the cycle abnormal. ...Read more
Recently had increased vaginal discharge. Today when I went to the bathroom, found small brown fecal looking clumps. On birth control. ?
Abnormal discharge: Any new or abnormal vaginal discharge should be professionally evaluated. Not sure what to make of the clumps, but an infection or abnormal vaginal bleeding may be involved. STDs are common at age 21, should be checked. Probably the clumps aren't really feces, but if so it would mean a rectovaginal fistula, i.e. an abnormal connection between vagina and rectum. Bottom line: see doctor soon. ...Read more
Pink/brown vaginal discharge all month for several months. Take birth control. Same sex partner for 2.5 years. Occasional discomfort where ovaries are?
Progesterone: Your ovaries are not producing enough progesterone the two weeks before your period. This may be due to stress and/or poor diet. Inadequate progesterone production the two weeks before your period allows the lining of your uterus to become too thick---> inc period blood flow. Inadequate progesterone also allows your estrogen to form the clots. Go see your gynecologist for evaluation and treatment ...Read more
What could brown vaginal discharge mean? In the past two weeks I have been diagnosed with diverticulitis (though they can't be sure) and given birth control for pain management from fibrosis sis. Today and yesterday i started having brown vaginal dischar
Please see a doctor.: Much if medicine is ruling out the worst thing first. Or at leat making sure you don't need urgent treatment. With diverticulitis i would worry the brown discharge was stool or blood from a fistula. A fistula is a connection between things that should not be connected. Hopefully it is just abnormal menses. Good luck. ...Read moreSee 1 more doctor answer
On trinessa (norgestimate and ethinyl estradiol) birth control, brown vaginal discharge, unprotected sex?
Is it okay if I can stop my birth control? I don't want to be on it anymore because I have vaginal discharge because of it
No problem: The BC pills work by tricking your body into thinking you are pregnant, so eggs are not released.As soon as you stop the pills, your body can revert to a natural cycle and begin egg release.When this will start is not very predictable, so if you want to avoid pregnancy, take other precautions. ...Read more
Yes it Can: Birth control pills (BCPs) alter your hormonal levels, which can affect the color, smell and amount of your vaginal discharge; all of which is normal. BCPs can also alter the carbohydrate concentration and pH of your vagina, which can increase the risk for yeast infections in some women. ...Read more
Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more